Alert archive / California / Gale Warnings in 2009
Gale Warning 58, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Apr 2, 2009, 3:00 AM PDT. It took effect at Apr 2, 2009, 10:00 PM PDT. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2009, 3:00 AM PDT (10:00 UTC)
- In effect from
- Apr 2, 2009, 10:00 PM PDT
- Expired
- Apr 4, 2009, 2:36 AM PDT
- In force
- 29 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
386 WHUS76 KEKA 021000 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 300 AM PDT THU APR 2 2009 PZZ470-021800- /O.UPG.KEKA.GL.A.0007.090403T0500Z-090404T0500Z/ /O.UPG.KEKA.SE.A.0005.090403T0500Z-090404T0500Z/ /O.NEW.KEKA.SE.W.0013.090403T0500Z-090404T1000Z/ /O.NEW.KEKA.GL.W.0058.090403T0500Z-090404T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 300 AM PDT THU APR 2 2009 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PDT SATURDAY... NORTH TO NORTHWEST WINDS WILL RAPIDLY INCREASE THIS EVENING TO GALE FORCE BEHIND A FRONTAL PASSAGE. A COMBINATION OF INCREASING NW SWELL AND WIND DRIVEN WAVES WILL LEAD TO STEEP HAZARDOUS SEAS THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-021800- /O.UPG.KEKA.GL.A.0007.090403T0500Z-090404T1000Z/ /O.UPG.KEKA.SE.A.0005.090403T0500Z-090404T1000Z/ /O.NEW.KEKA.SE.W.0013.090403T0500Z-090404T1000Z/ /O.NEW.KEKA.GL.W.0058.090403T0500Z-090404T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 300 AM PDT THU APR 2 2009 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PDT SATURDAY... NORTH TO NORTHWEST WINDS WILL RAPIDLY INCREASE THIS EVENING TO GALE FORCE BEHIND A FRONTAL PASSAGE. A COMBINATION OF INCREASING NW SWELL AND WIND DRIVEN WAVES WILL LEAD TO STEEP HAZARDOUS SEAS THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-021800- /O.UPG.KEKA.GL.A.0007.090403T0500Z-090404T0500Z/ /O.UPG.KEKA.SE.A.0005.090403T0500Z-090404T0500Z/ /O.NEW.KEKA.SE.W.0013.090403T0500Z-090404T1000Z/ /O.NEW.KEKA.SI.Y.0029.090403T0200Z-090404T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 300 AM PDT THU APR 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PDT SATURDAY... NORTH TO NORTHWEST WINDS WILL RAPIDLY INCREASE LATE THIS AFTERNOON AND EVENING BEHIND A FRONTAL PASSAGE. A COMBINATION OF INCREASING NW SWELL AND WIND DRIVEN WAVES WILL LEAD TO STEEP HAZARDOUS SEAS THROUGH FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
767 WHUS76 KEKA 022118 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 PM PDT THU APR 2 2009 PZZ470-031245- /O.CON.KEKA.GL.W.0058.090403T0500Z-090404T0500Z/ /O.CON.KEKA.SE.W.0013.090403T0500Z-090404T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 218 PM PDT THU APR 2 2009 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PDT SATURDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-031245- /O.CON.KEKA.GL.W.0058.090403T0500Z-090404T1000Z/ /O.CON.KEKA.SE.W.0013.090403T0500Z-090404T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 PM PDT THU APR 2 2009 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PDT SATURDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-031245- /O.CON.KEKA.SI.Y.0029.090403T0200Z-090404T0500Z/ /O.CON.KEKA.SE.W.0013.090403T0500Z-090404T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 218 PM PDT THU APR 2 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 PM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 3 AM PDT SATURDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
413 WHUS76 KEKA 030928 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 228 AM PDT FRI APR 3 2009 PZZ470-031730- /O.CON.KEKA.GL.W.0058.000000T0000Z-090404T0500Z/ /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 228 AM PDT FRI APR 3 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-031730- /O.CON.KEKA.GL.W.0058.000000T0000Z-090404T1000Z/ /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 228 AM PDT FRI APR 3 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-031730- /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ /O.CON.KEKA.SI.Y.0029.000000T0000Z-090404T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 228 AM PDT FRI APR 3 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
065 WHUS76 KEKA 032155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 PM PDT FRI APR 3 2009 PZZ470-041000- /O.CAN.KEKA.GL.W.0058.000000T0000Z-090404T0500Z/ /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 PM PDT FRI APR 3 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE WARNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-475-041000- /O.CON.KEKA.GL.W.0058.000000T0000Z-090404T1000Z/ /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 255 PM PDT FRI APR 3 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-041000- /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ /O.CON.KEKA.SI.Y.0029.000000T0000Z-090404T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 255 PM PDT FRI APR 3 2009 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
469 WHUS76 KEKA 040405 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 PM PDT FRI APR 3 2009 PZZ455-475-041000- /O.CON.KEKA.GL.W.0058.000000T0000Z-090404T1000Z/ /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 PM PDT FRI APR 3 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... STRONG NORTH WINDS AND LARGE NORTHWEST SWELL WILL DECREASE EARLY SATURDAY MORNING AS A LOW PRESSURE SYSTEM APPROACHES THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-041000- /O.EXT.KEKA.SI.Y.0029.000000T0000Z-090404T1000Z/ /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 905 PM PDT FRI APR 3 2009 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... STRONG NORTH WINDS AND LARGE NORTHWEST SWELL WILL DECREASE EARLY SATURDAY MORNING AS A LOW PRESSURE SYSTEM APPROACHES THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-041000- /O.EXB.KEKA.SI.Y.0029.000000T0000Z-090404T1000Z/ /O.CON.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 PM PDT FRI APR 3 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... STRONG NORTH WINDS AND LARGE NORTHWEST SWELL WILL DECREASE EARLY SATURDAY MORNING AS A LOW PRESSURE SYSTEM APPROACHES THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
349 WHUS76 KEKA 040936 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 AM PDT SAT APR 4 2009 PZZ475-041745- /O.CAN.KEKA.GL.W.0058.000000T0000Z-090404T1000Z/ /O.CAN.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ /O.NEW.KEKA.SW.Y.0023.090404T0936Z-090404T1800Z/ /O.EXB.KEKA.SI.Y.0029.000000T0000Z-090404T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 AM PDT SAT APR 4 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT UNTIL 11 AM PDT THIS MORNING. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ455-041600- /O.CAN.KEKA.GL.W.0058.000000T0000Z-090404T1000Z/ /O.CAN.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ /O.EXB.KEKA.SI.Y.0029.000000T0000Z-090404T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 236 AM PDT SAT APR 4 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING IS CANCELLED... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE GALE WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-041600- /O.CAN.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ /O.NEW.KEKA.SW.Y.0023.090404T0936Z-090404T1600Z/ /O.EXT.KEKA.SI.Y.0029.000000T0000Z-090404T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 236 AM PDT SAT APR 4 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...HAZARDOUS SEAS WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. THE HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ450-041045- /O.CAN.KEKA.SE.W.0013.000000T0000Z-090404T1000Z/ /O.CAN.KEKA.SI.Y.0029.000000T0000Z-090404T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 236 AM PDT SAT APR 4 2009 ...HAZARDOUS SEAS WARNING IS CANCELLED... ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY FOR WINDS HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Apr 1, 4:03 PM PDT, 10 hours 57 minutes earlier.
Area forecast discussion, Apr 1, 4:03 PM PDT, 10 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 403 PM PDT WED APR 1 2009 .SYNOPSIS...A COLD FRONT WILL MOVE ACROSS THE REGION THURSDAY MORNING. AHEAD OF AND WITH THE FRONT EXPECT PERIODS OF LIGHT RAIN TONIGHT THROUGH THURSDAY MORNING. WITH A COLD AIR MASS MOVING IN BEHIND THE FRONT...THE PRECIPITATION WILL CHANGE TO SHOWERS WITH SNOW SHOWERS IN THE MOUNTAINS. GUSTY NORTHWEST WINDS ARE EXPECTED ON THURSDAY. HIGH PRESSURE RE-BUILDS OVER THE REGION ON FRIDAY. && .DISCUSSION...A SHORTWAVE AND ASSOCIATED COLD FRONT WILL MOVE INTO NORTHWEST CALIFORNIA THURSDAY MORNING. AHEAD OF THE FRONT...PERIODS OF LIGHT RAIN WILL SPREAD FROM NORTH TO SOUTH ACROSS THE REGION. THE PRECIPITATION WILL CHANGE TO SHOWERS AFTER FRONTAL PASSAGE. A MUCH COLDER AIR MASS WILL MOVE OVER THE REGION ON THURSDAY RESULTING IN SNOW SHOWERS IN THE MOUNTAINS. THE SNOW LEVELS WILL START OUT TONIGHT ABOVE 6000 FEET...AND WILL LOWER TO NEAR 2000 FEET OVER DEL NORTE COUNTY LATE THURSDAY NIGHT AS THE COLD AIR SETTLES INTO THE REGION. ANOTHER SHORTWAVE DROPPING INTO THE REGION WILL KEEP SHOWERS GOING INTO INTO EARLY FRIDAY MORNING. ELEVATIONS ABOVE 4000 FEET COULD SEE UP TO 2 INCHES OF SNOW THURSDAY NIGHT...HOWEVER SNOW ACCUMULATIONS WILL REMAIN BELOW ADVISORY LEVELS. ALSO WITH THE COLD AIR ADVECTION ON THURSDAY...THERE WILL BE GUSTY NORTHWEST TO NORTH WINDS ON THURSDAY WHICH WILL GRADUALLY SUBSIDE THURSDAY NIGHT. HIGH PRESSURE WILL RE-BUILD OVER THE REGION ON FRIDAY AND PERSIST THROUGH SATURDAY. THIS WILL BRING A BRIEF DRY WEATHER PATTERN TO NORTHERN CALIFORNIA. THE NEXT TROUGH WILL APPROACH THE COAST ON SUNDAY. THE SYNOPTIC MODELS CONTINUE TO SHOW DIFFERENCES IN TIMING AND STRENGTH OF THE TROUGH. THERE IS AGREEMENT THAT THE RAIN SHOULD RETURN TO THE NORTHERN PORTION OF THE CWA SUNDAY MORNING AND THEN SPREAD ACROSS THE AREA. NEXT WEEK IS SETTING UP TO BE A WET WEEK AS A SERIES OF TROUGHS MOVE ACROSS THE REGION...SO DID CONTINUE WITH POPS NEAR OR A LITTLE ABOVE CLIMATOLOGY. KENNEDY && .AVIATION...A COLD FRONT WILL MOVE TOWARDS THE COAST TONIGHT. THE SURFACE WINDS WILL SHIFT FROM WESTERLY TO SOUTHERLY THIS EVENING AND BECOME GUSTY. LIGHT RAIN IS EXPECTED TO BEGIN NEAR 0700Z AT CRESCENT CITY AIRPORT AND NEAR 10Z AT ARCATA AIRPORT. THE CEILINGS WILL LOWER TO 1000 FEET OR LESS WITH THE PRECIPITATION. AT THIS TIME FROPA IS EXPECTED BETWEEN 1500 AND 1600Z THURSDAY AT THE COASTAL AIRPORTS. AFTER FROPA...THE PRECIPITATION TURNS TO SHOWERS AND THE NORTHERLY WINDS WILL BE GUSTY. LIGHT TURBULENCE CAN BE EXPECTED DURING CLIMB AND DESCENT DO TO THE GUSTY WINDS. KENNEDY && .MARINE...NORTH WINDS ARE GRADUALLY DECREASING IN THE SOUTHERN WATERS IN RESPONSE TO APPROACH OF FRONT. WINDS AT BUOY 27 HAVE COME AROUND TO SOUTHWEST AHEAD OF IT. THE FRONT WILL MOVE THROUGH THURSDAY MORNING AND WINDS SHOULD PICK UP TO GALE FORCE IN THE EVENING. THIS A LITTLE SLOWER THAN PREVIOUS FORECAST AND HAVE DELAYED START OF GALE WATCH ABOUT 6 HOURS. LONG PERIOD 16-17 SECOND NW SWELL THAT DEVELOPED FROM GULF OF ALASKA LOW IS STARTING TO ENTER THE WATERS. THIS SWELL WILL BUILD TO 12-14 FT ESPECIALLY THURSDAY NIGHT INTO FRIDAY. THIS A LITTLE LOWER THAN PREVIOUS MODEL RUN. NW SWELL COMBINED WITH STEEP WIND DRIVEN WAVES WILL LEAD TO COMBINED SEAS APPROACHING 16-18 FT. MODELS HAVING SOME PROBLEMS OF TIMING OF NEXT FRONT FOR THE WEEKEND BUT LOOKS LIKE IT WILL APPROACH SAT WITH WINDS AND SEAS RAPIDLY DECREASING AND BECOMING SOUTHERLY BY LATE SAT NIGHT. DEAN && .EKA WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS CAPE MENDOCINO TO PT ARENA 10 TO 60 NM THIS EVENING. GALE AND HAZARDOUS SEAS WATCH THURSDAY NIGHT THROUGH FRIDAY EVENING PT ST GEORGE TO PT ARENA OUT 60 NM. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:00 AM PDT | Hazardous Seas Warning | EKA | 48 hr | |
| Apr 2, 3:00 AM PDT | Small Craft Advisory for Winds | EKA | 54 hr | |
| Apr 2, 3:51 AM PDT | Frost Advisory | EKA | 28 hr | |
| Apr 2, 3:51 AM PDT | Freeze Watch | EKA | 23 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.